# SDR SIMA200619404

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT WHLE PASSING THROUGH 8,000 FT, NR 1 ADC FAILED.
